Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Prolonged periods, lower abdominal pain during intercourse, bleeding after intercourse. Cause?

I m 28 yrs old about 5 6 weigh 210 and have 3 children. For about a yr now every other month I have prolonged periods lasting up to 2 1/2 weeks, and now recently I have expierence a little pain in right of my lower abdomonem during intercourse and slight bleeding after intercourse. Wish I could see a doc cause I m a little concerned but I dont have any kind of medical coverage
Asked On : Sat, 12 Jan 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Welcome to Healthcare-Magic
Greetings of the day

Post Coital bleeding , that is bleeding which occurs after sexual intercourse requires a thorough reassessment by experienced Gynaecologist to rule out the following
1. Chronic Cervicitis
2. Endometritis
3. Cervical Dysplasia/Cervical cancer

The minimum work up required is PAP smear and good clinical and speculum examination of vagina. Further management can be planned based on these findings
In case you need any further assistance, will be glad to assist you.

Wishing you happy and healthy life

Take Care

Best Regards
Dr Deepak K K
Answered: Sat, 4 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor